# SDR SWAA2019070534546

- Difficulty date: May 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,675 hours, 41,084 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 146A3150
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME GOUGED.  R&R CABIN WINDOW FRAME PER SRM AND DWG.
